# SDR CA040427008

- Difficulty date: April 7, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,723 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM37BY
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, PILOT NOTICED ROUGH RUNNING ENGINE AND POWER LOSS. THREE OF THE FOUR LOWER SPARK PLUGS WHERE LEAD CONTAMINATED.   NR 2 SPARK PLUG ELECTRODES WERE (WELDED) OVER WITH LEAD.
